He's homotopy perturbation method for nonlinear differential-difference equations

Articles > Article ยท 2008

Authors: Ahmet YILDIRIM

International Journal of Computer Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2008, vol 87, pp 992-996

DOI: 10.1080/00207160802247646

Summary

A new scheme, deduced from He's homotopy perturbation method (HPM), is presented for solving nonlinear differential-difference equations (DDEs). A simple but typical example is applied to illustrate the validity and great potential of the generalized HPM in solving nonlinear DDE. The results reveal that the method is very effective and simple.

View details